| Model Number |
ISERT 250 (+23.50 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting.(b)(4).Manufacturer's codes for investigation type, findings and conclusion are pending the completion of the product investigation.Once the investigation is completed, an follow-up report will be submitted to fda which will include the manufacturer's codes for investigation type, findings and conclusion.
Event or Problem Description
Broken haptic during use; posterior haptic broke off during implantation.Wound stretch; product replaced with another lens immediately during surgery.
Event or Problem Description
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable adverse event that occurred outside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: d9 - device available - corrected to no.The investigation was conducted, with the methods and results as noted below.The product was not returned.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).In addition, research in our complaint database indicated there were not any similar complaints in the same production lot numbers.The exact root cause was not determined.However, we believe this event was not caused by our product quality.Risk analysis was conducted on the product line and failure code is noted below.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.